Alert archive / Oregon / High Surf Advisories in 2012

High Surf Advisory 2, NWS Medford, OR

January 18, 2012Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this high surf advisory at Jan 18, 2012, 7:06 PM PST for Coos County, Curry County, Douglas County, Oregon. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jan 18, 2012, 7:06 PM PST (03:06 UTC)
Expired
Jan 19, 2012, 4:00 PM PST
In force
21 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 3.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2012-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2012-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 485 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
485 m²/s²
0-3 km storm-relative helicity
772 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

126 
WHUS46 KMFR 190306
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
706 PM PST WED JAN 18 2012

ORZ021-022-200000-
/O.EXP.KMFR.SU.W.0001.000000T0000Z-120119T0300Z/
/O.NEW.KMFR.SU.Y.0002.120119T0306Z-120120T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
706 PM PST WED JAN 18 2012

...HIGH SURF ADVISORY IN EFFECT UNTIL 4 PM PST THURSDAY...
...HIGH SURF WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THURSDAY. 

* WAVES AND SURF...THE SURF HAS EASED A BIT THIS EVENING...BUT
  ANOTHER STORM WILL BRING STEEP WIND WAVES AND FRESH SWELL
  OVERNIGHT INTO THURSDAY. THESE WAVES WILL CARRY ENOUGH ENERGY TO
  PRODUCE POWERFUL BREAKERS OF 20 TO 25 FEET IN THE SURF ZONE.

* IMPACTS...THE GREATEST IMPACT WILL BE UPON SOUTH AND SOUTHWEST
  FACING BEACHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

&&

$$
1 follow-up statement
252 
WHUS46 KMFR 192340
CFWMFR

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
340 PM PST THU JAN 19 2012

ORZ021-022-200045-
/O.EXP.KMFR.SU.Y.0002.000000T0000Z-120120T0000Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
340 PM PST THU JAN 19 2012

...HIGH SURF ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

THE STORMS THAT BROUGHT ROUGH SURF DURING THE LAST COUPLE OF DAYS
HAVE MOVED INLAND AND SEAS ARE SUBSIDING. AS A RESULT...THE HIGH
SURF ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this high surf advisory went out at Jan 18, 4:04 PM PST, 3 hours 2 minutes earlier.

Area forecast discussion, Jan 18, 4:04 PM PST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
404 PM PST WED JAN 18 2012

.DISCUSSION...
AN EXTREMELY IMPRESSIVE MOISTURE PLUME IS EVIDENT ON THE SATELLITE
AS THE FIRST IN A SERIES OF STORMS MOVES OVER OUR AREA. THIS FIRST
SYSTEM HAS ALREADY PRODUCED HURRICANE FORCE WINDS FOR MUCH OF THE
MARINE ZONES...HURRICANE FORCE GUSTS ALONG THE COAST...HEAVY SNOW
FOR THE MOUNTAINS...AND DAMAGING WINDS ON THE EAST SIDE. SNOW
LEVELS RANGE FROM 2000 FEET NEAR DUNSMUIR TO NEARLY 6500 FEET ON
THE MEDFORD SOUNDING. RAIN CONTINUES TO BE VERY HEAVY FOR MANY
COASTAL LOCATIONS AND THIS LOOKS TO CONTINUE FOR THE NEXT FEW
DAYS. SNOW LEVELS ARE STARTING TO RISE FROM WEST TO EAST AND THIS
TREND WILL CONTINUE OVERNIGHT. SOME LOCATIONS WILL SEE SNOW TURN
OVER TO RAIN AND COULD EVEN SEE SOME MIXED PRECIPITATION FOR
PORTIONS OF THE NIGHT.
ANOTHER 995 MB LOW IS PROGGED TO MOVE INTO THE AREA AROUND MIDDAY
THURSDAY. THIS WILL BRING ANOTHER BOUT OF WINDS, BUT NOT QUITE AS
STRONG AS WHAT WE SAW TODAY. THE BIGGEST IMPACT FROM THIS SYSTEM
WILL CERTAINLY BE THE PRECIPITATION. THE COASTAL RANGE WILL SEE AN
ALMOST NON-STOP RAIN THROUGH A MAJORITY OF THE DAY TOMORROW.
FLOODING CONCERNS HAVE BEEN ADDRESSED IN THE HYDROLOGY DISCUSSION
AND THE FLOOD WARNING. SNOW LEVELS WILL GENERALLY BE AROUND 5000
FEET THURSDAY, SO MOUNTAIN PASSES AND HIGHER TERRAIN WILL CONTINUE
TO BE IMPACTED. PORTIONS OF THE CASCADES COULD STILL SEE ANOTHER 1
TO 3 FEET OF SNOW BY THURSDAY EVENING.
AT THIS POINT...EARLY FRIDAY DOES APPEAR TO BE A RELATIVE BREAK
IN THE WET WEATHER FOR MOST AREAS. HOWEVER ANOTHER STORM IS
ALREADY PROGGED TO MOVE INTO THE COAST FRIDAY AFTERNOON.

&&

.AVIATION...
AS NUMEROUS WAVES CONTINUE TO IMPACT THE AREA...MOISTURE WILL
CONTINUE TO STREAM INTO THE REGION. THIS WILL RESULT IN CONDITIONS
VARYING BETWEEN VFR AND MVFR THROUGH THE NEAR TERM. RAIN AND
LOWERED CEILINGS/VISIBILITIES WILL BE THE PRIMARY CONCERN AT
KOTH...KMFR...AND KRBG. LOW CEILINGS AND VISIBILITY LIMITED BY
SNOW WILL CONTINUE TO IMPACT KLMT THROUGH THIS EVENING...BEFORE
CHANGEOVER TO RAIN OCCURS LATE TONIGHT OR EARLY TOMORROW MORNING.
CAN EXPECT MVFR WITH OCCASIONAL IFR THERE THROUGH AT LEAST THE
NEXT 12 HOURS. ALSO...WITH HIGHER WINDS ALOFT...LOW LEVEL WIND
SHEAR IS A CONCERN AT ALL TERMINALS. HAVE ALREADY RECEIVED REPORTS
OF MOD TO SEVERE LOW LEVEL TURB AT KOTH TODAY...WHERE SHEAR IS
EXPECTED TO BE MOST PRONOUNCED. SHEAR SHOULD WEAKEN THROUGH THE
FIRST HALF OF THE TAF PERIOD AS WINDS ABOVE THE SURFACE DIMINISH.

&&

.MARINE...
HURRICANE FORCE SOUTHERLY WINDS HAVE DIMINISHED TO
STRONG GALES. WINDS WILL DECREASE SLIGHTLY...BUT AS THE LULL IN
SHORT LIVED...HAVE KEPT A GALE WARNING UP THROUGH THE EVENING AND
OVERNIGHT HOURS...BRIDGING OVER INTO THE NEXT EVENT BEGINNING
THURSDAY MORNING. ANOTHER FRONT MOVES INTO THE WATERS AT THAT
TIME...AND SHOULD KEEP WINDS ABOVE GALE CRITERIA THROUGH THURSDAY
AFTERNOON. A SLIGHT DROP IN SEAS IS EXPECTED OVERNIGHT...HOWEVER
SEAS WILL REMAIN VERY LARGE AND STEEP THROUGH THURSDAY DUE TO THE
CONTINUING TRAIN OF SYSTEMS MOVING INTO THE REGION...AND CONSTANT
INTRUSION OF SWELL TRAINS INTO OUR WATERS. FRIDAY THROUGH EARLY
NEXT WEEK...A SERIES OF WEATHER SYSTEMS WILL CONTINUE TO MOVE
ONSHORE...AND WILL LIKELY PRODUCE GALE FORCE WINDS AND HIGH SEAS
OFF AND ON THROUGHOUT.

&&

.HYDROLOGY...
A SIGNIFICANT AMOUNT OF EFFORT HAS BEEN FOCUSED ON HYRDOLOGIC
PRODUCTS TODAY WITH CONTINUED PRECIPITATION AND MINIMAL BREAKS IN
THE ACTION. MANY PLACES ALONG THE COAST HAVE ALREADY RECEIVED 3 TO 5
INCHES OF RAINFALL. RADAR AND SATELLITE SHOW PLENTY MORE MOISTURE
UPSTREAM DIRECTED RIGHT AT THE SOUTHERN OREGON AND NORTHERN
CALIFORNIA BORDER. RAIN MAY LIGHTEN SOME IN INTENSITY THIS EVENING
BUT WILL CERTAINLY CONTINUE OVERNIGHT. IT WILL THEN PICK BACK UP
AGAIN AS THE NEXT LOW PRESSURE SYSTEM MOVES IN LATE MORNING
THURSDAY.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER STORM WARNING UNTIL 4 PM PST THURSDAY FOR ORZ029-030.
     HIGH WIND WARNING UNTIL 4 PM PST THURSDAY FOR ORZ031.
     WINTER WEATHER ADVISORY UNTIL 4 PM PST THURSDAY ABOVE 4500 FEET
     FOR ORZ031.
     HIGH WIND WARNING UNTIL 7 PM PST THIS EVENING FOR ORZ021-022.
     HIGH WIND WARNING FROM 4 AM TO 1 PM PST THURSDAY FOR ORZ021-022.
     FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR ORZ021-022-024.
     HIGH SURF WARNING UNTIL 7 PM PST THIS EVENING FOR ORZ021-022.
     WINTER WEATHER ADVISORY UNTIL 10 PM PST THIS EVENING BELOW 5500
     FEET FOR ORZ027-028.
     WINTER STORM WARNING UNTIL 4 PM PST THURSDAY ABOVE 5500 FEET FOR
     ORZ027-028.
     WINTER WEATHER ADVISORY UNTIL 4 AM PST THURSDAY BELOW 4500 FEET
     FOR ORZ029.

CA...WINTER STORM WARNING UNTIL 4 PM PST THURSDAY FOR CAZ082.
     WINTER STORM WARNING UNTIL 4 PM PST THIS AFTERNOON ABOVE 4000
     FEET FOR CAZ080-081.
     WINTER WEATHER ADVISORY UNTIL 4 PM PST THURSDAY ABOVE 4000 FEET
     FOR CAZ081.
     WIND ADVISORY UNTIL NOON PST THURSDAY FOR CAZ081.
     WINTER WEATHER ADVISORY UNTIL 4 PM PST THURSDAY FOR CAZ084.
     WINTER STORM WARNING UNTIL 4 PM PST THURSDAY ABOVE 3500 FEET FOR
     CAZ083.
     WINTER WEATHER ADVISORY UNTIL 4 PM PST THURSDAY FOR CAZ085.
PZ...GALE WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
     PZZ350-356-370-376.
     GALE WARNING UNTIL 4 PM PST THURSDAY FOR PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 4 PM PST SATURDAY FOR
     PZZ350-356-370-376.

MSO/BTL/BPN
Hazardous weather outlook, Jan 18, 5:07 PM PST, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
507 PM PST WED JAN 18 2012

ORZ021-022-200115-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
507 PM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST. SEE WEATHER
MESSAGE FOR DETAILS. FLOOD WARNING FOR THE SOUTH FORK COQUILLE
RIVER AT MYRTLE POINT. SEE FLOOD WARNING FOR DETAILS. FLOOD WATCH
FOR OTHER STREAMS AND RIVERS IN SOUTH CENTRAL OREGON AND THE CURRY
COUNTY COAST. SEE FLOOD WATCH PRODUCT FOR DETAILS. HIGH SURF
WARNING IN EFFECT UNTIL 7 PM PST. SEE COASTAL HAZARD MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HIGH WIND WARNING IN EFFECT FROM 4 AM TO 1 PM PST THURSDAY. SEE
WEATHER MESSAGE FOR DETAILS. FLOOD WARNING CONTINUES FOR THE SOUTH
FORK COQUILLE AT MYRTLE POINT. FLOOD WATCH CONTINUES FOR OTHER
STREAMS AND RIVERS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ024-026-200115-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
507 PM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

WIND ADVISORY REMAINS IN EFFECT. SEE WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM PST THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-200115-
CENTRAL SISKIYOU COUNTY-
507 PM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

WIND ADVISORY REMAINS IN EFFECT. SEE WEATHER MESSAGE FOR DETAILS.
WINTER WEATHER ADVISORY REMAINS IN EFFECT ABOVE 4000 FEET. SEE
WINTER WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY. WINTER
WEATHER ADVISORY REMAINS IN EFFECT ABOVE 4000 FEET UNTIL 4 PM PST THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ031-200115-
CENTRAL AND EASTERN LAKE COUNTY-
507 PM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

HIGH WIND WARNING REMAINS IN EFFECT. SEE HIGH WIND WARNING PRODUCT
FOR DETAILS. WINTER WEATHER ADVISORY REMAINS IN EFFECT. SEE WINTER
WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HIGH WIND WARNING CONTINUES UNTIL 4 PM PST THURSDAY. WINTER
WEATHER ADVISORY CONTINUES UNTIL 4 PM PST THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ029-030-200115-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
507 PM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

WINTER STORM WARNING REMAINS IN EFFECT. WINTER WEATHER ADVISORY
REMAINS IN EFFECT BELOW 4500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY.
WINTER WEATHER ADVISORY REMAINS IN EFFECT BELOW 4500 FEET UNTIL 4
PM PST THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ027-028-200115-
SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
507 PM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

WINTER STORM WARNING ABOVE 5500 FEET REMAINS IN EFFECT. WINTER
WEATHER ADVISORY REMAINS IN EFFECT BELOW 5500 FEET. SEE WINTER
WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINTER STORM WARNING ABOVE 5500 FEET CONTINUES TO 4 PM PST
THURSDAY. WINTER WEATHER ADVISORY BELOW 5500 FETT CONTINUES UNTIL
4 PM PST THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ083-200115-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
507 PM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

WINTER STORM WARNING REMAINS IN EFFECT ABOVE 3500 FEET. SEE WINTER
WEATHER MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINTER STORM WARNING WARNING REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ084-200115-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-
507 PM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

WINTER WEATHER ADVISORY REMAINS IN EFFECT. SEE WINTER WEATHER
MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ085-200115-
MODOC COUNTY-
507 PM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

WINTER WEATHER ADVISORY REMAINS IN EFFECT. SEE WINTER WEATHER
MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ082-200115-
SOUTH CENTRAL SISKIYOU COUNTY-
507 PM PST WED JAN 18 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

WINTER STORM WARNING REMAINS IN EFFECT. SEE WINTER WEATHER MESSAGE
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GLASER

In the hours before

Local storm report, Jan 18, 5:30 PM PST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
530 PM PST WED JAN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HEAVY RAIN       3 SSE COOS BAY          43.33N 124.22W
01/18/2012  M1.55 INCH       COOS               OR   TRAINED SPOTTER

            24 HOUR TOTAL.

&&

WRIGHT
Local storm report, Jan 18, 5:39 PM PST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
539 PM PST WED JAN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HEAVY RAIN       2 NNE LANGLOIS          42.95N 124.44W
01/18/2012  M1.95 INCH       CURRY              OR   TRAINED SPOTTER

            10 HR TOTAL

0535 PM     NON-TSTM WND GST 2 NNE LANGLOIS          42.95N 124.44W
01/18/2012  M53.00 MPH       CURRY              OR   TRAINED SPOTTER

            24 HOUR PK AT 0920

&&

BPN
Local storm report, Jan 18, 5:43 PM PST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
543 PM PST WED JAN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HEAVY RAIN       3 S BANDON              43.07N 124.42W
01/18/2012  M1.03 INCH       COOS               OR   TRAINED SPOTTER

            24 HOUR TOTAL

0541 PM     NON-TSTM WND GST 3 S BANDON              43.07N 124.42W
01/18/2012  M63 MPH          COOS               OR   TRAINED SPOTTER

            24 HOUR PK WIND

&&

BPN
Local storm report, Jan 18, 6:05 PM PST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
605 PM PST WED JAN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HEAVY RAIN       W MYRTLE POINT          43.06N 124.14W
01/18/2012  M1.14 INCH       COOS               OR   TRAINED SPOTTER

            24 HOUR TOTAL

&&

BPN
Local storm report, Jan 18, 6:11 PM PST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
611 PM PST WED JAN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HEAVY RAIN       2 E SCOTTSBURG          43.66N 123.78W
01/18/2012  M3.00 INCH       DOUGLAS            OR   TRAINED SPOTTER

            24 HOUR TOTAL... STILL RAINING

&&

BPN
Local storm report, Jan 18, 6:56 PM PST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
656 PM PST WED JAN 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     NON-TSTM WND DMG COOS BAY                43.38N 124.23W
01/18/2012                   COOS               OR   PUBLIC

            PART OF ROOF BLOWN OFF OF RESIDENCE. UNKOWN WIND SPEED.

&&

BPN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 10:25 PM PSTAreal Flood AdvisoryMFRCoos, Douglas72 days
Jan 19, 3:02 AM PSTHigh Wind WatchMFRCoos, Curry, Douglas, Klamath, Lake11 hr
Jan 19, 5:00 AM PSTRiver Flood WarningMFRCoos6 days
Jan 19, 5:39 AM PSTRiver Flood WatchMFRCoos, Curry, Douglas10 hr
Jan 19, 7:16 AM PSTAreal Flood WarningMFRCurry18 hr
Jan 19, 9:27 AM PSTRiver Flood WarningMFRDouglas11 hr
Jan 19, 10:12 AM PSTAreal Flood WarningMFRCoos16 hr
Jan 19, 2:00 PM PSTHigh Wind WarningMFRCoos, Curry, Douglas, Lake32 hr
Jan 19, 2:00 PM PSTWind AdvisoryMFRJackson, Josephine, Klamath32 hr
Jan 19, 2:53 PM PSTRiver Flood WarningMFRCoos18 hr
Jan 19, 3:07 PM PSTGale WarningMFR21 hr
Jan 19, 3:07 PM PSTSmall Craft Advisory for WindsMFR113 min

Nearby

High Surf Advisories in Oregon, 2012Every high surf advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.